Regularly varying probability densities

Bingham, N.H., Goldie, Charles M. and Omey, Edward (2006) Regularly varying probability densities. Publications de l'Institut Mathématique, Nouvelle Série, 80 (94). pp. 47-57. ISSN 0350-1302

Download (137kB) | Preview


The convolution of regularly varying probability densities is proved asymptotic to their sum, and hence is also regularly varying. Extensions to rapid variation, O-regular variation, and other types of asymptotic decay are also given.

Item Type: Article
Keywords: almost decreasing, convolution of densities, O-regular variation, rapid variation, regular variation
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics
Depositing User: Charles Goldie
Date Deposited: 12 Mar 2008
Last Modified: 07 Mar 2017 05:02
Google Scholar:3 Citations

View download statistics for this item

📧 Request an update